The RetrieverTraining.Net Forums The Retriever Academy
Total Retriever Training with Mike Lardy
Hawkeye Media Gunners Up Tritronics Gun Dog Broker
Results 1 to 4 of 4

Thread: ? for Vets

  1. #1
    Senior Member scully's Avatar
    Join Date
    Nov 2007
    Location
    Two Rivers WI
    Posts
    304

    Default ? for Vets

    My 16 week old blm went in for his lyme booster, distemper and rabies vaccine. Shortly after getting his shots I knew something was wrong. I took him back in and they gave him a shot of adrenaline and a shot of the vets version of benadryl. He is now drinking and peeing ALOT! Does the adrealine or benadryl cause the heavy drinking and peeing? My vet doesnt seem to sure.
    Thanks
    Tim

  2. #2
    Senior Member jacduck's Avatar
    Join Date
    Aug 2011
    Location
    Middle of Michigan n Matagorda TX
    Posts
    358

    Default

    Google canine benadryl side effects to dig deeper but this one is short explaination. The epi is short acting and should not stay around.

    http://benadrylfordogs.net/what-are-...s-of-benadryl/
    John C aka jacduck


    "Duck hunter's minds are like concrete. All mixed up and permanently set."

  3. #3
    Junior Member
    Join Date
    Jul 2012
    Posts
    7

    Default

    I always give one vaccine at the time, and wait a few weeks between them. If there is a reaction you will know which one it is.

  4. #4
    Senior Member jecartag's Avatar
    Join Date
    Feb 2011
    Location
    IN
    Posts
    211

    Default

    Did the vet by chance also give a cortisol or steroid injection to treat the vaccine reaction. If steroids were give (for the anti inflammatory effect), increased water intake and increased urine output are major side effects of those drugs.
    Jeremy
    Kankakee River HRC

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •